Autor: |
Wei Gu, Hongyu Qin, Maohua Ran |
Jazyk: |
angličtina |
Rok vydání: |
2019 |
Předmět: |
|
Zdroj: |
IEEE Access, Vol 7, Pp 26892-26899 (2019) |
Druh dokumentu: |
article |
ISSN: |
2169-3536 |
DOI: |
10.1109/ACCESS.2019.2900332 |
Popis: |
This paper is concerned with the numerical simulations for a class of variable coefficient fractional Burgers equations with delay. The proposed numerical scheme has lower computational cost than the traditional implicit difference schemes and can recover some integrable properties of the original equations. The boundedness, unconditional stability, and the global convergence of the scheme are proved. A numerical experiment is provided to confirm the theoretical results. |
Databáze: |
Directory of Open Access Journals |
Externí odkaz: |
|